# SDR SWAA2022060902337

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FED LOWER EDGE FRAME BS 312; STR 6L; WL 382 (MARKED) / [01] REMOVED DAMAGE ON FRAME END AT BS 312 L/H AT STR 6L WL 382 PER SRM 51-10-02-0G-0 STEP 15;[02] REQUEST NDI TO VERIFY CRACK FREE AT CUT OUT AREA ON 312 FRAME L/H STR 6L;[03] HFEC INSPECTED CUT OUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION.  EQUIP USED: NORTEC 600 ID: ATS2353 CAL:01/23;[04] VERIFIED DAMAGE REMOVAL ON FRAME END AT BS 312 L/H AT STR 6L WL 382;[05] VERIFIED MEASUREMENT TABLE;[06] COMPLETE;[07] INSPECTION COMPLETE
